MAUDE Adverse Event Report: CONVATEC, INC. FLEXI-SEAL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CONVATEC, INC. FLEXI-SEAL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 421630
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Rn attempted to flush water through rectal tube in preparation for medication administration when noticed buldging of the rectal tube in various spots with concern for outpouching of fluid and potential rupture.Rectal tube removed and new rectal tube placed.No known injury at this time.

Brand Name
FLEXI-SEAL
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CONVATEC, INC.
7815 national service road
suite 600
greensboro NC 27409
MDR Report Key24245993
Report Number24245993
Device Sequence Number12848523
Product Code KNT
UDI-Device Identifier00768455143016
UDI-Public(01)00768455143016
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/21/2026
Report Date (Section F) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number421630
Device Catalogue NumberREF 421630
Device Lot Number25FM0525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2026
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexUnknown
Date Report Sent to FDA01/21/2026